Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 43, NWS Charleston, WV

July 18, 2022Wayne County, West Virginia; Boyd County, Lawrence County, Kentucky

NWS Charleston, WV issued this flash flood warning at Jul 18, 2022, 9:48 AM EDT for Wayne County, West Virginia; Boyd County, Lawrence County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2022, 9:48 AM EDT (13:48 UTC)
Expired
Jul 18, 2022, 1:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boyd County, KY, Lawrence County, KY, Wayne County, WV

The radar

The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 9:50 AM EDTFLASH FLOOD6 S Ceredo, WVHIGH WATER JUST SOUTH OF THE MASONIC LODGE COVERING ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WGUS51 KRLX 181348
FFWRLX
KYC019-127-WVC099-181700-
/O.NEW.KRLX.FF.W.0043.220718T1348Z-220718T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
948 AM EDT Mon Jul 18 2022

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Boyd County in northeastern Kentucky...
  Lawrence County in northeastern Kentucky...
  Northwestern Wayne County in western West Virginia...

* Until 100 PM EDT.

* At 948 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain. High water on and near 7255 route 52 Peichard, WV is 
  already occurring. Between 0.5 and 1.5 inches of rain have fallen. 
  Additional rainfall amounts of 0.5 to 1 inch are possible in the 
  warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Louisa, Wayne, Blaine, Yatesville Lake State Park, Fort Gay, 
  Burnaugh, Centerville, Durbin, East Lynn Lake, Webbville, 
  Fallsburg, Buchanan, Gallup, Genoa, Glenhayes, Lockwood, Clifford, 
  East Lynn and Houckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3821 8282 3836 8249 3817 8233 3798 8254
      3798 8283 3818 8290 3819 8286 3819 8285
      3820 8284 3820 8283 3821 8283

FLASH FLOOD...RADAR INDICATED

$$

JZ
2 follow-up statements
224 
WGUS71 KRLX 181530
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1130 AM EDT Mon Jul 18 2022

KYC019-127-WVC099-181700-
/O.CON.KRLX.FF.W.0043.000000T0000Z-220718T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Lawrence KY-Wayne WV-
1130 AM EDT Mon Jul 18 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM EDT THIS 
AFTERNOON FOR SOUTHEASTERN BOYD, LAWRENCE AND NORTHWESTERN WAYNE 
COUNTIES...

At 1130 AM EDT, Doppler radar indicated heavy rain from earlier 
thunderstorms. Between 0.5 and 1.5 inches of rain have fallen.  
Flash flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Louisa, Wayne, Blaine, Yatesville Lake State Park, Fort Gay, 
  Burnaugh, Centerville, Durbin, East Lynn Lake, Webbville, 
  Fallsburg, Buchanan, Gallup, Genoa, Glenhayes, Lockwood, Clifford, 
  East Lynn and Houckville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3821 8282 3836 8249 3817 8233 3798 8254
      3798 8283 3818 8290 3819 8286 3819 8285
      3820 8284 3820 8283 3821 8283

FLASH FLOOD...RADAR INDICATED

$$

SL
215 
WGUS71 KRLX 181651
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1251 PM EDT Mon Jul 18 2022

KYC019-127-WVC099-181701-
/O.EXP.KRLX.FF.W.0043.000000T0000Z-220718T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyd KY-Lawrence KY-Wayne WV-
1251 PM EDT Mon Jul 18 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1 PM EDT THIS AFTERNOON FOR 
SOUTHEASTERN BOYD, LAWRENCE AND NORTHWESTERN WAYNE COUNTIES...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

A Flood Watch remains in effect until 800 PM EDT Monday for portions 
of northeast Kentucky, southeast Ohio and West Virginia.

LAT...LON 3821 8282 3836 8249 3817 8233 3798 8254
      3798 8283 3818 8290 3819 8286 3819 8285
      3820 8284 3820 8283 3821 8283

$$

SL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 6:56 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 18, 6:56 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
656 AM EDT Mon Jul 18 2022

.SYNOPSIS...
A low pressure system drags a cold front across late today into
tonight. High pressure Tuesday. Next cold front Wednesday
night, followed by high pressure to end the work week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 655 AM Monday...

Due to continued concerns of flooding today, have extended the
Flood Watch through this evening. The current forecast is
generally on track with no significant changes needed at this
time.

As of 425 AM Monday...

Rain showers, and a few thunderstorms, are moving across the
western half of the CWA this morning. More widespread showers
and storms are expected to develop during the day as an upper
level trough shifts east overhead and slowly drags a front
towards the area. Moisture remains high today, with
precipitable water values in the 1.5-2.25" range. This is likely
to result in heavy rainfall within storms. A marginal risk of
excessive rainfall is present across the area as training storms
may lead to flooding. Additionally, locations that received
higher rainfall amounts on Sunday may be susceptible to
flooding again today. Shower and storm activity is expected to
diminish from northwest to southeast after the front passes
through late today into tonight; however, some activity should
persist along and near the mountains until the axis of the
trough pushes east of the area on Tuesday.

Cloud cover will keep temperatures below normal during the day,
with highs expected to be in the mid 70s to low 80s in the
lowlands, and upper 60s to mid 70s in the mountains. Tonight,
low temperatures will be in the 60s across the area.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 345 AM Monday...

The trough and front push east of the area on Tuesday. The
trough may linger close enough to allow for a few showers in our
southern and eastern counties into the afternoon, while
clearing works into the remainder of the area. It should remain
dry across the area Tuesday night through at least Wednesday
morning. As the next front and upper trough approaches through
the Midwest, we may see a few showers become possible in our
Ohio counties by late Wednesday afternoon or early evening.
Fairly widespread showers and thunderstorms appear likely
Wednesday evening and night as the front passes through - some
heavy rain will be possible, but hopefully things will be
progressive enough to mitigate water issue concerns. Models seem
to be in fairly good agreement that the upper-level trough and
surface front will mostly clear the area by the end of the
period, though the front may weaken, with a very gradual wind
and not much in the way of a cool-down behind it.

Tuesday's temperatures will be around normal, reaching mid to upper
80s in the lowlands and 70s to low 80s along the mountains. SW'ly
breezes ahead of the front should allow for a hot day on Wednesday,
with lower elevation highs in the lower 90s, with upper 70s and 80s
in the mountains.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 415 AM Monday...

An upper trough remains over the eastern CONUS into Friday, but
some low-level dry air and surface high pressure building into
the area should result in quieter weather from later Thursday
through Friday night. We will remain under some upper-level
WNW'ly flow on the northeast side of the ridge over the southern
US, which will likely send a couple shortwaves our way late in
this period and beyond. Models are in reasonable agreement on
the first shortwave passing on Saturday, bringing a risk for
showers and storms, but moisture and storm coverage look iffy,
so POPs were kept on the low side for now. Disagreement
increases among the deterministic models on whether the next
disturbance crosses the area Sunday or Monday - but enough
ensemble members show fairly widespread QPF to go solid chance
POPs across the CWA on Sunday.

As mentioned in the short term discussion, there will not be much of
a cool down behind the Wednesday night front, though highs on
Thursday may drop a few degrees and be close to normal. Temperatures
look to remain near to above normal into the weekend, absent any
significant surface fronts with any of the shortwaves.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
As of 655 AM Monday...

VFR conditions are expected to deteriorate as showers and
storms continue to move through the area ahead of a cold front
today. MVFR ceilings are generally expected to develop, and
periods of IFR or worse visibilities will be possible due to
heavy rainfall within storms. Showers and storms will decrease
west to east this evening into tonight. While there may be a
period of improved conditions following the end of
precipitation, Conditions are expected to deteriorate once again
with fog or low ceilings late in the period.

Southwest to westerly winds will be around 6-12KTs, with some
15-20KT gusts possible in the afternoon. Calm to light winds are
then expected overnight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of showers/storms and associated
restrictions may vary. Extent/intensity of fog overnight may
also vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
EDT 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  H    H    H    H    M    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    M    M    M    M    H    H    M    H
EKN CONSISTENCY  M    M    H    H    H    H    H    H    H    H    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    M    H    H    H    M    H    H    H    H

AFTER 12Z TUESDAY...
IFR stratus and/or fog possible into Tuesday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through this evening for WVZ005>011-013>020-
     029>032.
OH...Flood Watch through this evening for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through this evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...FK/JLB
NEAR TERM...JLB
SHORT TERM...FK
LONG TERM...FK
AVIATION...JLB
Hazardous weather outlook, Jul 18, 4:47 AM EDT, 5 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Charleston WV
447 AM EDT Mon Jul 18 2022

VAZ003-004-WVZ024>028-033-034-039-040-515>526-190900-
Dickenson-Buchanan-Mingo-Logan-Boone-Clay-Braxton-McDowell-Wyoming-
Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
447 AM EDT Mon Jul 18 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Today and Tonight.

Heavy rainfall from showers and thunderstorms will cause an
increased risk for flash flooding today. There is a marginal risk
for excessive rainfall today.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A marginal risk of severe weather is present for Wednesday, with
isolated severe storms capable of producing damaging winds and hail.
There is also a marginal risk for excessive rainfall on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ029>032-190900-
Gilmer-Lewis-Harrison-Taylor-
447 AM EDT Mon Jul 18 2022

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for portions of central West
Virginia and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, severe thunderstorms are possible this afternoon and
evening. Damaging wind gusts are the primary hazard.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A marginal risk of severe weather is present for Wednesday, with
isolated severe storms capable of producing damaging winds and hail.
There is also a marginal risk for excessive rainfall on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-190900-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-
Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-
Calhoun-Ritchie-Doddridge-
447 AM EDT Mon Jul 18 2022

...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, and portions of central West Virginia, northern West
Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slight risk of severe weather is present for Wednesday, with
isolated to scattered severe storms capable of producing damaging
winds and hail. There is also a marginal risk for excessive rainfall
on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Jul 18, 9:13 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
913 AM EDT Mon Jul 18 2022

WVZ011-015>020-027>031-039-040-181400-
Doddridge WV-Roane WV-Wirt WV-Kanawha WV-Upshur WV-Lewis WV-
Braxton WV-Calhoun WV-Barbour WV-Clay WV-Harrison WV-Ritchie WV-
Gilmer WV-Tyler WV-
913 AM EDT Mon Jul 18 2022

...Thunderstorms will impact portions of Calhoun, northeastern
Kanawha, northwestern Upshur, eastern Wirt, Roane, west central
Barbour, Harrison, Ritchie, Doddridge, Gilmer, Lewis, Braxton,
southeastern Tyler and northern Clay Counties through 1000 AM EDT...

At 912 AM EDT, Doppler radar was tracking thunderstorms along a line
extending from near North Bend State Park to near Grantsville to
near Elkview.

HAZARD...Winds in excess of 30 mph and heavy rain that could create
         localized flooding.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains may lead to rises on creeks
         and streams and create ponding of water in low lying spots.

Locations impacted include...
Clarksburg, Weston, Spencer, Harrisville, Glenville, Sutton,
Grantsville, Bridgeport, Shinnston, Stonewood, Nutter Fort, Salem,
Clendenin, Pennsboro, Gassaway, Lumberport, West Union, Anmoore,
Arnoldsburg and Cedar Creek State Park.

This includes the following highways...
 Interstate 79 between mile markers 8 and 123.
 Route 50 in West Virginia between mile markers 27 and 28, and
between mile markers 30 and 82.
 Route 19 near mile marker 68.
 Route 33 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

&&

LAT...LON 3944 8032 3913 8012 3855 8078 3854 8079
      3852 8085 3843 8162 3888 8135 3917 8132
      3919 8130 3921 8130 3947 8064 3944 8060
      3945 8058 3943 8058 3943 8054 3944 8051
      3946 8051 3947 8049
TIME...MOT...LOC 1312Z 250DEG 63KT 3916 8119 3891 8105 3851 8147

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

14
Local storm report, Jul 18, 9:36 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
936 AM EDT MON JUL 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      TEAYS VALLEY            38.45N 81.93W
07/17/2022                   PUTNAM             WV   911 CALL CENTER

            STATE ROUTE 34 FLOODED IN THE AREA OF ARBYS,
            THE PUTNAM COUNTY LIBRARY AND LIBERTY
            SQUARE, JUST NORTH OF INTERSTATE 64. THERE
            WAS ALSO A REPORT OF A ROCK SLIDE ON U.S. 35
            NORTH, NEAR TUCKERS BRANCH.

&&
Local storm report, Jul 18, 9:37 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
937 AM EDT MON JUL 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      TEAYS VALLEY            38.45N 81.93W
07/17/2022                   PUTNAM             WV   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            TEAYS VALLEY. STATE ROUTE 34 FLOODED IN THE
            AREA OF ARBYS, THE PUTNAM COUNTY LIBRARY AND
            LIBERTY SQUARE, JUST NORTH OF INTERSTATE 64.
            THERE WAS ALSO A REPORT OF A ROCK SLIDE ON
            U.S. 35 NORTH, NEAR TUCKERS BRANCH.

&&
Local storm report, Jul 18, 9:38 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
938 AM EDT MON JUL 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     FLASH FLOOD      3 ESE HUNTINGTON        38.39N 82.38W
07/18/2022                   CABELL             WV   EMERGENCY MNGR

            GREEN VALLEY FIRE DEPARTMENT HAS WATER IN
            IT. HIGH WATER ALSO ACROSS ROUTE 10.

&&
Local storm report, Jul 18, 9:41 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
941 AM EDT MON JUL 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     FLASH FLOOD      TEAYS VALLEY            38.45N 81.93W
07/17/2022                   PUTNAM             WV   911 CALL CENTER

            MOUNT VERNON ROAD NEAR THE MALLARD CROSSING
            WAS COVERED IN HIGH WATER.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:55 AM EDTFlash Flood WarningRLXCabell, Kanawha, Lincoln, Mason, Putnam, Wayne3 hr
Jul 18, 9:13 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 2 more47 min
Jul 18, 5:11 PM EDTFlash Flood WarningRLXCabell, Wayne113 min

Nearby

Flash Flood Warnings in Kentucky, 2022Flash Flood Warnings in West Virginia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.